Table of Contents
International Journal of Stochastic Analysis
Volume 2011, Article ID 296259, 5 pages
http://dx.doi.org/10.1155/2011/296259
Research Article

Maximizing the Mean Exit Time of a Brownian Motion from an Interval

Département de Mathématiques et de Génie Industriel, École Polytechnique, C.P. 6079, Succursale Centre-ville, Montréal, QC, Canada H3C 3A7

Received 31 December 2010; Accepted 20 January 2011

Academic Editor: Peter Kloeden

Copyright © 2011 Mario Lefebvre. This is an open access article distributed under the Creative Commons Attribution License,, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Lefebvre and P. Whittle, “Survival optimization for a dynamic system,” Annales des Sciences Mathématiques du Québec, vol. 12, no. 1, pp. 101–119, 1988. View at Google Scholar
  2. P. Whittle, Optimization Over Time. Vol. I. Dynamic Programming and Stochastic Control, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, Chichester, UK, 1982.
  3. M. Lefebvre, “Using a geometric Brownian motion to control a Brownian motion and vice versa,” Stochastic Processes and Their Applications, vol. 69, no. 1, pp. 71–82, 1997. View at Publisher · View at Google Scholar
  4. M. Lefebvre, “A homing problem for diffusion processes with control-dependent variance,” Annals of Applied Probability, vol. 14, no. 2, pp. 786–795, 2004. View at Publisher · View at Google Scholar
  5. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover, New York, NY, USA, 1965.
  6. C. Makasu, “Risk-sensitive control for a class of homing problems,” Automatica, vol. 45, no. 10, pp. 2454–2455, 2009. View at Publisher · View at Google Scholar